Подписаться
Марія Стефанчук Мария Стефанчук Maria Stefanchuk
Марія Стефанчук Мария Стефанчук Maria Stefanchuk
Другие именаМВ Стефанчук, MV Stefanchuk
Подтвержден адрес электронной почты в домене imath.kiev.ua - Главная страница
Название
Процитировано
Процитировано
Год
Обобщенно выпуклые множества и задача о тени
МВС Ю. Б. Зелинский, И. Ю. Выговская
Український математичний журнал 67 (12), 1658-1666, 2015
232015
Generalized convex sets and shadows problem
Y Zelinskii, I Vyhovska, M Stefanchuk
arXiv preprint arXiv:1501.06747, 2015
172015
Узагальнення задачi про тiнь
ЮБ Зелiнський, МВ Стефанчук
Укр. мат. журн.–2016.–68, 757-762, 2016
15*2016
Logarithmic Asymptotics of the Nonlinear Cauchy–Riemann–Beltrami Equation
SMV Salimov R.R.
Ukrainian Mathematical Journal, 2021
112021
On the local properties of solutions of the nonlinear Beltrami equation
RR Salimov, MV Stefanchuk
Journal of Mathematical Sciences 248, 203-216, 2020
112020
Asymptotic Dilation of Regular Homeomorphisms
SM Golberg A., Salimov R.
Complex Analysis and Operator Theory 13 (6), 2813 - 2827, 2019
102019
Задача о тени
МВС Ю. Б. Зелинский, И. Ю. Выговская
Доповіді НАН України, 15-19, 2015
5*2015
Nonlinear Beltrami equation and asymptotics of its solution.
R Salimov, M Stefanchuk
Journal of Mathematical Sciences 264 (4), 2022
32022
Generalizations of the shadow problem
YB Zelinskii, MV Stefanchuk
arXiv preprint arXiv:1511.01784, 2015
32015
A generalization of the problem of shadow
YB Zelins’kyi, MV Stefanchuk
Ukr. Mat. Zh 68, 657-662, 2016
22016
Sets convex in the extended sense and the problem of shadow
YB Zelinskii, IY Vygovskaya, MV Stefanchuk
Ukr. Mat. Zh 67, 1658-1666, 2015
22015
MV Stefanchuk Sets convex in the extended sens and the problem of shadow
YB Zelinskii, IY Vygovska
arXiv preprint arXiv:1501.06747, 2015
22015
Generalized Convex Sets and Shadow Problem
YB Zelinskii, IY Vygovskaya, MV Stefanchuk
Preprint, 2015
22015
Лінійно опуклі та спряжені функції в гіперкомплексному просторі
МВТ М. В. Стефанчук
Збірник праць Ін-ту математики НАН України 12 (3), 225-235, 2015
2*2015
Finite Lipschitzness of regular solutions to nonlinear Beltrami equation
R Salimov, M Stefanchuk
Complex Variables and Elliptic Equations, 1-11, 2023
12023
Узагальнено опуклі множини та їх застосування
МВ Стефанчук
Збірник Праць Інституту математики НАН України 14 (1), 249-261, 2017
12017
Екстремальні елементи в гіперкомплексному просторі
МВ Стефанчук
Доповіді НАН України, 13-19, 2016
12016
Generalized convex sets and the problem of shadow
IY Vyhovs' ka, YB Zelinskii, MV Stefanchuk
Ukrains’ kyi Matematychnyi Zhurnal 67 (12), 1658-1666, 2015
12015
Extremal elements in hypercomplex space
MV Stefanchuk
arXiv preprint arXiv:1510.00402, 2015
12015
Множина міри нуль, яка містить сфери довільних радіусів
МВТ М. В. Стефанчук
Збірник праць Ін-ту математики НАН України 12 (4), 285-289, 2015
1*2015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20